Աստղաֆիզիկա =Астрофизика =Astrophysics

Гравитационная неустойчивость анизотропных однородных решений

Дорошкевич, А. Г. (1966) Гравитационная неустойчивость анизотропных однородных решений. Астрофизика, 2 (1). pp. 37-44.

[img]
Preview
PDF
Download (1073Kb) | Preview
    Item Type: Article
    Additional Information: A gravitational instability of anisotropic homogeneous solutions.
    Uncontrolled Keywords: Doroshkevich A. G.
    Subjects: Q Science > QB Astrophysics > Gravitation
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 26 Jun 2013 10:33
    Last Modified: 26 Jun 2013 10:33
    URI: http://astro.asj-oa.am/id/eprint/853

    Actions (login required)

    View Item